Alert archive / Maine / Small Craft Advisories in 2021
Small Craft Advisory 66, NWS Gray, ME
NWS Gray, ME issued this small craft advisory at Oct 28, 2021, 6:48 AM EDT. It was in force for 45 hr.
The area
The counties it named.
The facts
- Issued
- Oct 28, 2021, 6:48 AM EDT (10:48 UTC)
- Expired
- Oct 30, 2021, 3:48 AM EDT
- In force
- 45 hr
- Issued by
- NWS Gray, ME
The text
As transmitted.
690 WHUS71 KGYX 281048 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 648 AM EDT Thu Oct 28 2021 ANZ151>154-290100- /O.CAN.KGYX.GL.W.0027.000000T0000Z-211028T1200Z/ /O.NEW.KGYX.SC.Y.0066.211028T1048Z-211029T0400Z/ Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 648 AM EDT Thu Oct 28 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...GALE WARNING IS CANCELLED... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 12 ft. * WHERE...Penobscot Bay, Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM, Casco Bay and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until midnight EDT tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ150-281600- /O.CON.KGYX.GL.W.0027.000000T0000Z-211028T1600Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- 648 AM EDT Thu Oct 28 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON EDT TODAY... * WHAT...Northeast winds 20 to 25 kt with gusts up to 35 kt and seas 6 to 11 ft. * WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM. * WHEN...Until noon EDT today. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ Tubbs
6 follow-up statements
547 WHUS71 KGYX 281353 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 953 AM EDT Thu Oct 28 2021 ANZ150-290400- /O.CAN.KGYX.GL.W.0027.000000T0000Z-211028T1600Z/ /O.EXA.KGYX.SC.Y.0066.000000T0000Z-211029T0400Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- 953 AM EDT Thu Oct 28 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...GALE WARNING IS CANCELLED... * WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 10 ft. * WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM. * WHEN...Until midnight EDT tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ151>154-290400- /O.CON.KGYX.SC.Y.0066.000000T0000Z-211029T0400Z/ Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 953 AM EDT Thu Oct 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 12 ft. * WHERE...Casco Bay, Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM, Penobscot Bay and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until midnight EDT tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
102 WHUS71 KGYX 281922 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 322 PM EDT Thu Oct 28 2021 ANZ150>154-290930- /O.EXT.KGYX.SC.Y.0066.000000T0000Z-211029T1800Z/ /O.NEW.KGYX.GL.A.0023.211030T1800Z-211031T0800Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 322 PM EDT Thu Oct 28 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT FRIDAY... ...GALE WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT... * WHAT...For the Small Craft Advisory, northeast winds 10 to 20 kt with gusts up to 25 kt and seas 7 to 10 ft. For the Gale Watch, east winds 20 to 30 kt with gusts up to 40 kt and seas 6 to 11 ft possible. * WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM, Penobscot Bay, Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM, Casco Bay and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...For the Small Craft Advisory, until 2 PM EDT Friday. For the Gale Watch, from Saturday afternoon through late Saturday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$
462 WHUS71 KGYX 282309 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 709 PM EDT Thu Oct 28 2021 ANZ151-291315- /O.CAN.KGYX.SC.Y.0066.000000T0000Z-211029T1800Z/ /O.CON.KGYX.GL.A.0023.211030T1800Z-211031T0800Z/ Penobscot Bay- 709 PM EDT Thu Oct 28 2021 ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT... ...SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...East winds 15 to 25 kt with gusts up to 35 kt and seas 3 to 6 ft possible. * WHERE...Penobscot Bay. * WHEN...From Saturday afternoon through late Saturday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ ANZ150-152>154-291315- /O.CON.KGYX.SC.Y.0066.000000T0000Z-211029T1800Z/ /O.CON.KGYX.GL.A.0023.211030T1800Z-211031T0800Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 709 PM EDT Thu Oct 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT FRIDAY... ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT... * WHAT...For the Small Craft Advisory, northeast winds 10 to 20 kt with gusts up to 25 kt and seas 6 to 9 ft. For the Gale Watch, east winds 20 to 30 kt with gusts up to 40 kt and seas 6 to 11 ft possible. * WHERE...Casco Bay, Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM, Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...For the Small Craft Advisory, until 2 PM EDT Friday. For the Gale Watch, from Saturday afternoon through late Saturday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$
687 WHUS71 KGYX 290727 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 327 AM EDT Fri Oct 29 2021 ANZ153-292130- /O.CAN.KGYX.SC.Y.0066.000000T0000Z-211029T1800Z/ /O.CON.KGYX.GL.A.0023.211030T1800Z-211031T0800Z/ Casco Bay- 327 AM EDT Fri Oct 29 2021 ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT... ...SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...East winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 9 ft possible. * WHERE...Casco Bay. * WHEN...From Saturday afternoon through late Saturday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ ANZ150-152-154-292130- /O.CON.KGYX.SC.Y.0066.000000T0000Z-211029T1800Z/ /O.CON.KGYX.GL.A.0023.211030T1800Z-211031T0800Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 327 AM EDT Fri Oct 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT... * WHAT...Seas 4 to 6 ft today. On Saturday winds increase out of the east at 20 to 30 kt gusting up to 40 kt with seas of 7 to 12 ft possible. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM, Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...The Small Craft Advisory ends at 2PM this afternoon. The Gale Watch is from Saturday afternoon through late Saturday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ ANZ151-292130- /O.CON.KGYX.GL.A.0023.211030T1800Z-211031T0800Z/ Penobscot Bay- 327 AM EDT Fri Oct 29 2021 ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT... * WHAT...East winds 15 to 25 kt with gusts up to 40 kt and seas 3 to 6 ft possible. * WHERE...Penobscot Bay. * WHEN...From Saturday afternoon through late Saturday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$
291 WHUS71 KGYX 291720 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 120 PM EDT Fri Oct 29 2021 ANZ150-152-300730- /O.CAN.KGYX.SC.Y.0066.000000T0000Z-211029T1800Z/ /O.CON.KGYX.GL.A.0023.211030T1800Z-211031T0800Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- 120 PM EDT Fri Oct 29 2021 ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT... ...SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...East winds 20 to 30 kt with gusts up to 40 kt and seas 6 to 11 ft possible. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM and Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM. * WHEN...From Saturday afternoon through late Saturday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ ANZ154-300730- /O.EXT.KGYX.SC.Y.0066.000000T0000Z-211030T0800Z/ /O.CON.KGYX.GL.A.0023.211030T1800Z-211031T0800Z/ Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 120 PM EDT Fri Oct 29 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT SATURDAY... ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT... * WHAT...For the Small Craft Advisory, east winds 10 to 15 kt with gusts up to 20 kt and seas 4 to 6 ft. For the Gale Watch, east winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 11 ft possible. * WHERE...Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...For the Small Craft Advisory, until 4 AM EDT Saturday. For the Gale Watch, from Saturday afternoon through late Saturday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ ANZ151-153-300730- /O.CON.KGYX.GL.A.0023.211030T1800Z-211031T0800Z/ Penobscot Bay-Casco Bay- 120 PM EDT Fri Oct 29 2021 ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT... * WHAT...East winds 15 to 25 kt with gusts up to 40 kt and seas 6 to 9 ft possible. * WHERE...Casco Bay and Penobscot Bay. * WHEN...From Saturday afternoon through late Saturday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$
601 WHUS71 KGYX 300748 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 348 AM EDT Sat Oct 30 2021 ANZ154-302200- /O.CAN.KGYX.SC.Y.0066.000000T0000Z-211030T0800Z/ /O.UPG.KGYX.GL.A.0023.211030T1800Z-211031T0800Z/ /O.NEW.KGYX.GL.W.0028.211030T2000Z-211031T1200Z/ Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 348 AM EDT Sat Oct 30 2021 ...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 8 AM EDT SUNDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...Southeast winds 20 to 30 kt with gusts up to 40 kt and seas 8 to 13 ft expected. * WHERE...Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...From 4 PM this afternoon to 8 AM EDT Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ150>153-302200- /O.UPG.KGYX.GL.A.0023.211030T1800Z-211031T0800Z/ /O.NEW.KGYX.GL.W.0028.211030T2000Z-211031T1200Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-Casco Bay- 348 AM EDT Sat Oct 30 2021 ...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 8 AM EDT SUNDAY... * WHAT...East winds 20 to 30 kt with gusts up to 45 kt and seas 8 to 13 ft expected. * WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM, Penobscot Bay, Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM and Casco Bay. * WHEN...From 4 PM this afternoon to 8 AM EDT Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this small craft advisory went out at Oct 28, 6:44 AM EDT, 4 minutes earlier.
Area forecast discussion, Oct 28, 6:44 AM EDT, 4 minutes before
Area Forecast Discussion
National Weather Service Gray ME
644 AM EDT Thu Oct 28 2021
.SYNOPSIS...
High pressure will allow for quiet weather today and Friday
before our next storm system begins to approach from the south
this weekend. This system will have the potential to bring
another round of heavy rain and strong winds, especially along
the coast.
&&
.NEAR TERM /THROUGH TONIGHT/...
645 AM Update... Quick update was made to the going forecast
focusing mostly on temperatures and winds for the next couple of
hours. Generally temperatures have cooled rather well where
clearing took place overnight but where the clouds remained
temperatures are still mostly into the 40s. Otherwise the
ongoing forecast is in good shape.
Previously...
Satellite imagery early this morning continues to show a region
of stratocumulus clouds nearly stationary over mostly eastern
portions of the CWA while some high-level cirrus is streaming in
from VT across portions of western NH. Today will be a pleasant
day as high pressure gradually builds into the region from the
south. Skies will become partly to mostly sunny by this
afternoon with high temperatures ranging from the upper 40s
across the north to the middle 50s in southern NH and
southwestern ME. Steep low to mid- level lapse rates will allow
for another breezy day but winds will not be nearly as strong as
they were yesterday.
&&
.SHORT TERM /FRIDAY/...
Tonight skies will remain mostly clear and this combined with
decreasing winds should allow for nearly perfect radiational
cooling conditions. As a result, went below NBM for this portion
of the forecast, which brings most locations away from the
immediate coast within a few degrees either side of the freezing
mark. Across the far north a hard freeze is expected with some
locations likely falling into the mid 20s.
Heights will begin to fall on Friday as an area of high
pressure dips south out of Quebec and an area of low pressure
approaches from the south. It will still be another pleasant day
with partly to mostly sunny skies and high temperatures
generally into the lower to middle 50s. Skies will begin to
become cloudy though towards the evening hours ahead of our next
storm system.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
As high pressure pulls away through the Canadian Maritimes, our
attention begins to turn toward the next system that approaches
from the southwest. This one comes in the form of a frontal
system pushing out ahead of a cut off low. There will be a
fairly good moist inflow into the system which will bring the
potential for a period of heavy rain as the front arrives in New
England on Saturday. The exiting high in the Maritimes is
actually pretty well positioned for maintaining the low level
cool air mass while the warm, moist sector gets lifted above the
developing inversion Saturday morning. This isn't typically the
time of year that we see strong cold air damming events and the
air mass ahead of the system is not particularly cold in part
because of this. However, with some radiational cooling across
central and eastern Maine Friday night and incoming cloud cover
Saturday morning this could enhance the low level inversion and
perpetuate at least some damming across our area as the warm
frontal push arrives. The result of this will be an enhancement
of rainfall amounts along and just inland of the coastal front
which separates the cold dam from the low level warm sector air.
With a pretty strong low level jet, winds will increase on the
coastal side of the front, but should be relatively tame beneath
the inversion.
While the moist inflow is pretty strong, this fire hose doesn't
stay pointed at us for very long as the front maintains its push
north and eastward through Saturday night. But there will likely
be a period of about 12 hours of moderate to heavy rainfall with
widespread amounts of 1 to 2 inches. Amounts up to 3 inches are
possible especially along and just inland of the expected
coastal front across the coastal plain of Maine and southeast
New Hampshire. At this time we expect that this amount of rain
will not lead to a significant flooding threat, but it will be
something to pay attention to. The wind threat will be greatest
along the coast but are currently expected to stay below
advisory levels. For this forecast we relied on the National
Blend for most forecast elements, including departing from the
typical diurnal temperature trend due to the strong advection
expected as the front arrives Saturday night. Some adjustments
were made to keep inland areas in the cold dam a bit colder on
Saturday and coastal areas a bit warmer Saturday night as the
frontal push moves through. QPF was also enhanced along the
coastal front where the highest rainfall amounts are forecast.
The front should clear the area by Sunday morning, but the upper
low will linger over the Northeast through the day Sunday,
keeping some showers around. Temperatures will be relatively
mild as the inversion breaks and we access some of the warm air
aloft. Highs reach the 60s for most areas.
For next week, the primary driver of the weather will be an
upper trough over central Canada and the north central US. It
takes its time moving eastward as the first push of colder air
largely misses our area to the north on Monday. A better push of
colder air may arrive on Wednesday as a second piece of energy
rotates through the trough. So expect temperatures to remain
near to a bit above normal through midweek with precipitation
chances increasing in the Tuesday night/Wednesday time frame as
that next wave pushes through.
&&
.AVIATION /12Z THURSDAY THROUGH MONDAY/...
Short Term...Mostly VFR conditions expected through Friday as
high pressure allows for dry conditions and weakening winds.
Long Term...Expect increasing clouds and lowering ceilings
Friday night into Saturday as an area of rain pushes in from the
southwest. A low level jet develops ahead of the frontal passage
Saturday evening, with the potential for some stronger wind
gusts along the immediate coast and for low level wind shear
inland. Conditions slowly improve on Sunday with VFR likely for
all areas on Monday.
&&
.MARINE...
Short Term...
Update... Decided to downgrade the Gale Warning to an SCA for
all zones except for east of Penobscot Bay where winds may
continue to gust up to 35 kts for a few more hours.
Gale Warning remains in effect until early this afternoon
across eastern waters and this morning for western waters for
winds up to 35 kts and seas of 7-14 feet, except 3-6 feet across
the bays. SCA conditions are then expected through tonight as
high pressure builds into the Canadian Maritimes.
Long Term...As high pressure pulls away to the east, the next
frontal system approaches from the southwest. Expect an increase
in easterly winds ahead of this front through Saturday evening
with gale force winds becoming likely. Winds decrease and shift
to the south after the front moves through, but lingering waves
will likely keep Small Craft Advisory conditions continuing
into Sunday.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...None.
MARINE...Small Craft Advisory until midnight EDT tonight for ANZ151>154.
Gale Warning until noon EDT today for ANZ150.
&&
NEAR TERM...Tubbs
SHORT TERM...Tubbs
LONG TERM...KimbleHazardous weather outlook, Oct 28, 3:16 AM EDT, 3 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Gray ME 316 AM EDT Thu Oct 28 2021 MEZ007>009-012>014-018>028-033-NHZ001>015-290730- Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford- Southern Franklin-Southern Somerset-Interior York- Central Interior Cumberland-Androscoggin-Kennebec-Interior Waldo- Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo- Interior Cumberland Highlands-Northern Coos-Southern Coos- Northern Grafton-Northern Carroll-Southern Grafton-Southern Carroll- Sullivan-Merrimack-Belknap-Strafford-Cheshire-Eastern Hillsborough- Interior Rockingham-Coastal Rockingham- Western And Central Hillsborough- 316 AM EDT Thu Oct 28 2021 This Hazardous Weather Outlook is for Maine, south central Maine, southwest Maine, west central Maine, western Maine, New Hampshire, central New Hampshire, northern New Hampshire and southern New Hampshire. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ150-290730- Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- 316 AM EDT Thu Oct 28 2021 ...GALE WARNING IN EFFECT UNTIL NOON EDT TODAY... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Gale conditions are possible again Saturday into Saturday night as a frontal system moves into the region. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ151>154-290730- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 316 AM EDT Thu Oct 28 2021 ...GALE WARNING IN EFFECT UNTIL 8 AM EDT THIS MORNING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Gale conditions are possible again Saturday into Saturday night as a frontal system moves into the region. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 28, 3:22 PM EDT | Gale Watch | GYX | 36 hr |
Nearby
Small Craft Advisories in Maine, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.